# SDR CWQR200802

- Difficulty date: April 17, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 3,955 hours
- Engine: Pwa PW545A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 661503517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION FOUND A CRACKED ECU SUPPORT BRACKET. THE CRACK STARTED AT THE EDGE OF THE BRACKET AND EXTENDED 2.25 INCH. AND WAS ALMOST TO A RIVET THAT SECURES THE OTHER PART OF THE BRACKET ASSY. AN SCR AND PHOTO HAS BEEN SUBMITTED TO MFG UNDER NR 354883.
